Hospital for medical reasons, bipolar meds needed – going back on.

Advocate For Mental Illness!!

Advocate for Mental and Invisible Illnesses

Going off the bipolar meds and anxiety meds most likely caused my hospital stay. My sugars were extremely high, my chest was tight and had painful fluttering, my blood pressure was high and so was my heart rate. I was dizzy and out of breath.

They did all the cardiac tests including a cardiac catheterization. My heart is fine which is good news. I caught a nasty cough from my roommate in the hospital. Still have it and it is almost 3 weeks later.

Went to Endochrinologist for my blood sugars. He left me on most of my oral meds and added Victoza which is a daily injection in my belly. Now I have no appetite at all. Sugars too low and the thought of food makes me sick to my stomach. Friends and family want me to eat and I don’t want to.

Extreme anxiety sent me back on…

View original post 57 more words